MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-02
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete entry for section a1 - patient identifier: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a false positive architect stat troponin-i for a 32-year-old female.The following results were provided (reference range <0.04 ng/ml): 16dec2025, sid (b)(6), initial troponin result= 1.38 ng/ml.Another sample was tested with a result= 0.021 ng/ml.The original sample was repeated with results= 0.024 ng/ml, 0.014 ng/ml, 0.010 ng/ml, 0.012 ng/ml, <0.010 ng/ml, and 0.014 ng/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely elevated architect stat troponin-i result, on the architect i2000sr, serial number (b)(6), included a review of complaint text, a search for similar complaints, trending data, labeling, and device history records.The customer repeating the sample was the only troubleshooting performed, so the architect i2000sr, serial number (b)(6), was deemed the subject of the investigation.No subsequent issues have been reported.A review of the instrument history revealed no contributing factors described in this complaint.A review of labeling and historical data was done, and both were adequate, with no trends found.Based on all available information and abbott diagnostics' complaint investigation, no systemic issue or deficiency was identified.
 
Event or Problem Description
The customer observed a false positive architect stat troponin-i for a 32-year-old female.The following results were provided (reference range 0.04 ng/ml): (b)(6) 2025, sid (b)(6), initial troponin result= 1.38 ng/ml.Another sample was tested with a result= 0.021 ng/ml.The original sample was repeated with results= 0.024 ng/ml, 0.014 ng/ml, 0.010 ng/ml, 0.012 ng/ml, 0.010 ng/ml, and 0.014 ng/ml.There was no impact to patient management reported.

Brand Name
ARCHITECT I2000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23959876
Report Number3016438761-2026-00005
Device Sequence Number9473787
Product Code JJE
UDI-Device Identifier00380740006235
UDI-Public(01)00380740006235
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROP RGT, 02K41-27, 85694UN25; ARC TROP RGT, 02K41-27, 85694UN25
Patient Age32 YR
Patient SexFemale